Advanced search
Add to list

Singular reduction of implicit Hamiltonian systems

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Blankenstein, Guido, and TS RATIU. “Singular Reduction of Implicit Hamiltonian Systems.” REPORTS ON MATHEMATICAL PHYSICS 53.2 (2004): 211–260. Print.
APA
Blankenstein, G., & RATIU, T. (2004). Singular reduction of implicit Hamiltonian systems. REPORTS ON MATHEMATICAL PHYSICS, 53(2), 211–260.
Chicago author-date
Blankenstein, Guido, and TS RATIU. 2004. “Singular Reduction of Implicit Hamiltonian Systems.” Reports on Mathematical Physics 53 (2): 211–260.
Chicago author-date (all authors)
Blankenstein, Guido, and TS RATIU. 2004. “Singular Reduction of Implicit Hamiltonian Systems.” Reports on Mathematical Physics 53 (2): 211–260.
Vancouver
1.
Blankenstein G, RATIU T. Singular reduction of implicit Hamiltonian systems. REPORTS ON MATHEMATICAL PHYSICS. PERGAMON-ELSEVIER SCIENCE LTD; 2004;53(2):211–60.
IEEE
[1]
G. Blankenstein and T. RATIU, “Singular reduction of implicit Hamiltonian systems,” REPORTS ON MATHEMATICAL PHYSICS, vol. 53, no. 2, pp. 211–260, 2004.
@article{309697,
  author       = {Blankenstein, Guido and RATIU, TS},
  issn         = {0034-4877},
  journal      = {REPORTS ON MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2},
  pages        = {211--260},
  publisher    = {PERGAMON-ELSEVIER SCIENCE LTD},
  title        = {Singular reduction of implicit Hamiltonian systems},
  volume       = {53},
  year         = {2004},
}

Web of Science
Times cited: